Citalopram Side Effects - How long? Watch

Variola
Badges: 0
Rep:
?
#21
Report 9 years ago
#21
Just a quick thing to raise with your Doc, if you are still feeling bad, then ask about changing to escitlopram. (cipralex) it is essentially the same drug, but escitlopram is a slightly better-working version of it ( I won't bore you with the biochem of it!). I have never had side effects with it, and I know of others who haven't too, so it might be worth considering if citlopram is making you sick. The depression and anxiety could also be contributing to sick feeling, especially as you have been putting off taking them for so long.
On another note, yes it is worth sticking with it, it is so so worth it I cannot tell you! If you can put up with the side effects then it will be worth the pay off.
0
reply
Anonymous #1
#22
Report Thread starter 9 years ago
#22
I'm feeling a bit better today. Got less of the sick feeling, just a bit dizzy and confused and a headache but I don't mind because I'm not as nauseous. I think it was partly to do with me being worried about the side effects in the first place. That was why I didn't want to take them. Hopefully from today the side effects are gradually going. But I still haven't eaten anything. Nothing appeals to me anymore.
reply
Shellibell
Badges: 0
Rep:
?
#23
Report 5 years ago
#23
Hi I know this is an old thread but was wondering if anyone could help. I was on citalopram for 12 years 40mg with propanonal for bad anxiety and depression. I thought i was ok in January so stupidly came off them without docs advise. Didn't get any withdrawals as was on cloud 9 at the time but then the panic attacks started again and the tears started flowing. I have been sck I them for nearly 4 weeks now at first the side effects were minimal but since last Saturday I have real burning hot flushes usually at night but so e I the day. My anxiety is worse and I can't stomach food. Will all this pass? I want to stick with it if I know it will get better but I'm feeling not very hopeful. Anyone have any words of wisdom? Xxx
0
reply
Daniel_R
Badges: 0
Rep:
?
#24
Report 5 years ago
#24
Drop
The propranolol and go back on 20mg citralopram and drop 10mg every 3 weeks
Posted from TSR Mobile
0
reply
Shellibell
Badges: 0
Rep:
?
#25
Report 5 years ago
#25
I not coming off them I'm just getting back on then been 4 weeks now x
0
reply
Sophia9759
Badges: 1
Rep:
?
#26
Report 5 months ago
#26
Hi all , I understand this thread was from a long time ago but thought I would see if anyone could help ... I have bad anxiety
0
reply
Kelly37
Badges: 1
Rep:
?
#27
Report 1 week ago
#27
I'm only on 10mg and I have been getting bad side effects for the last week I'm hoping this all gose soon xx
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Where do you need more help?

Which Uni should I go to? (89)
16.57%
How successful will I become if I take my planned subjects? (55)
10.24%
How happy will I be if I take this career? (96)
17.88%
How do I achieve my dream Uni placement? (81)
15.08%
What should I study to achieve my dream career? (54)
10.06%
How can I be the best version of myself? (162)
30.17%

Watched Threads

View All